# SDR REXA2012021200229

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,386 hours, 19,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL ATG 20 DEGREES ON APPROACH, (AML #2237387, DISC #1) COMPLY WITH P.A. AD27-052G FLAP FAILURE REQUIREMENTS AND PROCEDURES.  C/W PA AD 27-052G.  PERFORMED T/S PER BOMBARDIER FIM REV 39 IAW AD2009-06-12 PARAGRAPH (H)(G) (I) AMOC DATED MARCH 27, 2009, TR# 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA27-052G.  FOUND WATER IN SEVERAL FLEX SHAFTS.  REMOVED IAW FIM, OK FOR SVC.
